Jump to content

Photo

What Just Happened To My Lips?

cortisone

2 replies to this topic

#1 sallysa

sallysa

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 1
About Me
  • Gender:Female
  • Joined: 26-April 11

Achievements

     

Posted 19 February 2013 - 12:29 PM

I'm about 80% of the way thru my couse with accutane.  I really haven't had many problems.  I'm on 60 mg/day.  All of a sudden this weekend I got these little bumps on my lips.  Tiny little bumps, all over, like minature water blisters.  Not sensitive or anything.  Unless I had been able to feel them with my tongue I never would have known they were there.  So I upped my water intake and was applying extra chapstick. 

 

Fast foward two days.  My lips are swollen, tender, white stuff on them (I'm assuming that's dry skin) They're almost all I can think about.  So uncomfortable.  My derm told me to get cortisone ointment which I did and have applied once today.  Told me to switch to vaseline instead of the chapstick I was using. 

 

What in the world?  Anyone else have this?

 

I'm so over accutane.  I feel like I've got clear skin, I've got all my hair and my liver is functioning properly....I want to stop taking it.  It's been such a blessing for me but am I now pressing my luck with my health while I finish out my course?  I might stop and just save my last month of pills in case my skin gets worse and I decide I need to finish them...



#2 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,676
    Likes: 107
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 19 February 2013 - 09:23 PM

Chelitis??? You better call the derm you may need something like neosporin if there's infection! FYI don't self medicate that last month of pills won't do much...Accutane no cure and many had thier acne return after mutiple courses!



#3 sallysa

sallysa

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 1
About Me
  • Gender:Female
  • Joined: 26-April 11

Achievements

     

Posted 20 February 2013 - 11:32 AM

I hadn't heard of chelitis before!  After reading about it on wikipedia I'm guessing this is definitely what it is.  I am not taking accutane anymore (made the choice to stop early) and also one of the things that can cause this is an allergy to Balsam of Peru, which was an ingredient that I used the entire day on Monday in my new Burts Bees Ultra Moisturizing lip balm.  I've stopped both of those now if I can only get this better!  It's so painful, and uncomfortable and my lips are HUGE! :(






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users